MathSciNet Relay Station
MathSciNet bibliographic data
MR1125206 (93b:14017) 14C20
Catalisano, M. V. Linear systems of plane curves through fixed "fat'' points of ${\bf P}\sp 2$. J. Algebra 142 (1991), no. 1, 81–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement